Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On periods due, have intermittent nausea, headaches, tiredness, white discharge, tender breasts, negative HPT. Advise?

Hello! I am very worried and it would be really nice to maybe get some answers here.I was usually pretty regular for my period, but 2 months ago i took plan B which messed up my cycle and made it a lot shorter. I am not 7 days overdue for my period and i ve been feeling nauseous, on and off, for the past few days. I also been having headaches , i m tired constantly, and i ve been having period-like cramps , and thick white discharge. I don t have much appetite and my breasts are a bit tender. My boyfriend and i had intercourse, and we used a condom, however the condom broke. He always pulls out before he ejaculates , and i have taken 2 HPT tests and both were negative. I am very scares and anxeous, which i know can affect my period, and i have also had an eating disorder whichi read can also affect my period, but I still don t know what s going on with my body. Any answers will be greatly appreciated. Thankyou!
Asked On : Mon, 29 Oct 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor